Analytical approximate solutions of time-fractional integro-differential equations using a new iterative technique
MetadataShow full item record
CitationAkram, G. & Sadaf, M. (2021). Analytical approximate solutions of time-fractional integro-differential equations using a new iterative technique. TWMS Journal of Applied and Engineering Mathematics, 11(2), 605-615.
In this manuscript, a new iterative technique is proposed to obtain the solutions of linear and nonlinear time-fractional integro-differential equations. The suggested algorithm is a modification of the homotopy analysis method. The deformation equations obtained in this case are easily integrable and the calculations involved in the algorithm are much simpler than the standard homotopy analysis method. The method is illustrated with the help of different numerical test applications. The numerical and graphical results explicitly reveal the potential and accuracy of the proposed technique.
SourceTWMS Journal of Applied and Engineering Mathematics
The following license files are associated with this item: